# SDR GAIA01288ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED SEAT TRACK AT RBL 24.75 IS CORRODED FROM BS 480-520 AND CHAFFED UNDER PALLET LOCK LOCATION BS 610-625.  ACCOMPLISHED SEAT TRACK REPAIR IAW B727 SRM 53-10-5 FIG 1.  (M)
